MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X55MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X55MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-55-26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 26 mm std v40 taper vit head; cat# 6260-5-126; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An even regarding revision for unspecified reasons involving a uhr head was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant device history review: not performed as the lot information provided was invalid.Complaint history review: not performed as the lot information provided was invalid.Conclusion: the event cannot be confirmed as insufficient information was provided.Further information such as the reason for the revision surgery, product details, return of the device, pre- and post-operative x-rays.Operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
 
Event or Problem Description
A revision usage sheet was provided with notes that a patient's left hemi hip was revised to a total hip.A bipolar component and femoral head were removed, and a shell with 3 screws, mdm/adm liner construct, and v40 femoral head were implanted.

Brand Name
UHR BIPOLAR 26X55MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9641988
Report Number0002249697-2020-00168
Device Sequence Number16654256
Product Code KWL
UDI-Device Identifier07613327017298
UDI-Public07613327017298
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUH1-55-26
Device Catalogue NumberUH1-55-26
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight75